Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 113, NWS Norman, OK

April 24, 2006Noble County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 24, 2006, 4:09 PM CDT for Noble County, Oklahoma. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2006, 4:09 PM CDT (21:09 UTC)
Expired
Apr 24, 2006, 5:15 PM CDT
In force
66 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

County Noble County, OK

The radar

The Vance AFB radar (KVNX), 79 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 4:39 PM CDTHAIL 27 N Perry, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 1:36 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 9.2 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2006-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1169 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2006-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 332 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1169 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
869 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
332 m²/s²
0-3 km storm-relative helicity
405 m²/s²
Significant tornado parameter
0.0
Supercell composite
16.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 242109
SVROUN
OKC103-242215-
/O.NEW.KOUN.SV.W.0113.060424T2109Z-060424T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
409 PM CDT MON APR 24 2006

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NOBLE COUNTY IN NORTHERN OKLAHOMA

* UNTIL 515 PM CDT

* AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 19 MILES SOUTHWEST OF RED ROCK...MOVING   
NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF QUARTERS IS LIKELY.

* LOCATIONS IN THE WARNING INCLUDE CERES...MARLAND...RED ROCK AND
  SOONER LAKE.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 188 AND 207.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

LAT...LON 3635 9756 3626 9747 3639 9703 3659 9708
      3659 9735

$$
2 follow-up statements
000 
WWUS54 KOUN 242130
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
430 PM CDT MON APR 24 2006

OKC103-242215-
/O.CON.KOUN.SV.W.0113.000000T0000Z-060424T2215Z/
NOBLE OK-
430 PM CDT MON APR 24 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NOBLE COUNTY...

AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM 8 MILES WEST OF RED ROCK...MOVING NORTHEAST AT 30
MPH.

* LOCATIONS IN THE WARNING INCLUDE CERES AND RED ROCK.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 190 AND 201.

HAIL UP TO THE SIZE OF GOLF BALLS IS LIKELY.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

LAT...LON 3641 9743 3633 9735 3644 9707 3661 9724

$$


TY
000 
WWUS54 KOUN 242141
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
440 PM CDT MON APR 24 2006

OKC119-242215-
/O.CON.KOUN.SV.W.0115.000000T0000Z-060424T2215Z/
PAYNE OK-
440 PM CDT MON APR 24 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR PAYNE COUNTY...

AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A 
SEVERE THUNDERSTORM 6 MILES SOUTH OF LAKE CARL BLACKWELL MOVING 
NORTHEAST AT 45 MPH. ANOTHER SEVERE THUNDERSTORM IS LOCATED 7 MILES 
SOUTH OF RIPLEY. THESE STORMS ARE MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IN THE WARNING INCLUDE GLENCOE...LAKE CARL BLACKWELL...
  LAKE MCMURTRY...PERKINS...QUAY...RIPLEY...STILLWATER AND YALE.

HAIL UP TO THE SIZE OF QUARTERS AND WINDS OF 65 MPH ARE LIKELY.

LAT...LON 3601 9736 3595 9720 3595 9683 3616 9664
      3617 9681 3625 9682 3625 9712

$$

..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:14 PM CDT, 55 minutes earlier.

Area forecast discussion, Apr 24, 3:14 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
314 PM CDT MON APR 24 2006

.DISCUSSION...
WILL CANCEL RED FLAG WARNING EARLY AS FIRE WEATHER CONDITIONS WILL
REMAIN IN HIGH TO VERY HIGH CATEGORY. MAIN FOCUS IN THE SHORT TERM
WILL BE EVOLUTION OF SEVERE WEATHER THIS AFTERNOON AND EVENING.
OUTFLOW BOUNDARY FROM MORNING/AFTERNOON CONVECTION EXTENDING FROM
NORTHWEST OKLAHOMA INTO CENTRAL SECTIONS OF THE STATE APPEARS TO
OFFER BEST CHANCE FOR STORMS IN SHORT TERM. INSTABILITY AND SHEAR
VECTORS MORE THAN SUFFICIENT FOR SUPERCELLS. BACKED FLOW ACROSS
THIS AREA ALSO APPEARS TO OFFER BEST CHANCE FOR TORNADOES. DRYLINE
ACROSS WESTERN PARTS OF STATE WILL ALSO BE FOCUS FOR STORMS...BUT
COVERAGE WILL LIKELY BE LESS FARTHER SOUTH. STORMS COULD EVOLVE
INTO LINEAR COMPLEX AS COLD FRONT PUSHES FARTHER SOUTH INTO THE
STATE THIS EVENING AND OVERNIGHT.

CLOUDY...WINDY AND COOL CONDITIONS WILL DEVELOP BEHIND COLD FRONT WITH
LINGERING CHANCES OF STORMS OR RAIN SHOWERS DURING FIRST HALF OF
TUESDAY. HAVE TRENDED TEMPS MORE WITH MAV NUMBERS WHICH SUGGEST LESS
CLOUDS AND WARMER TEMPS WEST.

SHOULD SEE DRY WEATHER WITH A WARMING TREND WEDNESDAY INTO MOST OF
THURSDAY BEFORE SOUTHWEST LOW BEGINS TO INFLUENCE THE AREA.  APPEARS
AT THIS TIME...BEST CHANCES FOR RAIN WILL BE FRIDAY INTO SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  51  57  42  66 /  50  30  10   0
HOBART OK         47  59  39  69 /  30  10  10   0
WICHITA FALLS TX  53  61  43  68 /  30  10  10   0
GAGE OK           40  60  32  68 /  20  10  10   0
PONCA CITY OK     48  55  39  66 /  60  40  10   0
DURANT OK         60  64  47  69 /  40  20  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

SIX
Hazardous weather outlook, Apr 24, 1:45 PM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
145 PM CDT MON APR 24 2006

OKZ004>048-050>052-TXZ083>090-251200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
145 PM CDT MON APR 24 2006

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND TONIGHT ACROSS PARTS OF CENTRAL AND WESTERN OKLAHOMA...AND A
SLIGHT RISK ACROSS MUCH OF SOUTHERN OKLAHOMA AND PARTS OF WESTERN
NORTH TEXAS.

LOCATION...
THE MODERATE RISK AREA IS NORTHWEST OF A LINE FROM SEMINOLE...TO
PAULS VALLEY...TO DUNCAN...TO NEAR THE RED RIVER SOUTH OF ALTUS. THE
SLIGHT RISK EXTENDS FURTHER SOUTH ACROSS ALL OF WESTERN NORTH TEXAS
AND THE REMAINDER OF SOUTHERN OKLAHOMA. IT APPEARS A COLD FRONT WILL
MOVE THROUGH FAR WESTERN OKLAHOMA...INCLUDING WOODWARD AND ELK
CITY...BEFORE STORMS CAN DEVELOP.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 3 PM
THROUGH MIDNIGHT...THOUGH A FEW STORMS WILL OCCUR EARLIER IN
NORTHERN OKLAHOMA.

IMPACTS...
THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING HAIL
NEAR THE SIZE OF BASEBALLS AND WIND GUSTS TO 75 MPH. TORNADOES WILL
ALSO BE POSSIBLE...ESPECIALLY IN THE MODERATE RISK AREA.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING. PERSONNEL IN AND NEAR THE MODERATE RISK AREA
SHOULD BE READY FOR A SIGNIFICANT SEVERE WEATHER EPISODE....AND
LISTEN CLOSELY FOR WEATHER UPDATES THROUGHOUT THE DAY.

DISCUSSION...
A COMPLEX MIX OF BOUNDARIES WILL BE PRESENT TO INITIATE STORMS THIS
AFTERNOON. A DRY LINE WILL MOVE EAST INTO WESTERN NORTH TEXAS AND
SOUTHWESTERN OKLAHOMA THIS AFTERNOON...WHILE A STRONG COLD FRONT
MOVES SOUTHEAST INTO NORTHWESTERN OKLAHOMA. SOUTH WINDS WILL
CONTINUE TO DRAW MOIST AND UNSTABLE AIR NORTHWARD AHEAD OF THESE
BOUNDARIES. BY MID AFTERNOON...THE FRONT AND DRY LINE ARE EXPECTED
TO INTERSECT NEAR THE RED RIVER SOUTH OF ALTUS...WITH THE COLD FRONT
EXTENDING NORTHEASTWARD TO NEAR WAYNOKA AND THE DRYLINE EXTENDING
SOUTH TO NEAR QUANAH AND MUNDAY TEXAS. FINALLY...AN OUTFLOW BOUNDARY
FROM MORNING THUNDERSTORMS WILL LIE FROM NEAR
WAYNOKA...SOUTHEASTWARD TO NEAR GUTHRIE AND CHANDLER.

A CAPPING INVERSION WILL LIMIT THUNDERSTORM DEVELOPMENT ALONG THE
BOUNDARIES UNTIL MID AFTERNOON WHEN TEMPERATURES AT THE SURFACE WILL
WARM ENOUGH TO BREAK THE INVERSION.  ONCE STORMS DEVELOP THEY WILL
BECOME SEVERE QUICKLY AS THEY MOVE TO THE EAST AT ABOUT 25 MPH. THE
MOST LIKELY AREA FOR STORMS TO DEVELOP WILL BE ALONG THE COLD FRONT
AND OUTFLOW BOUNDARY...WITH STORMS MORE SCATTERED ALONG THE DRYLINE.

IF THESE STORMS DEVELOP AS DISCRETE CELLS... RATHER THAN A SOLID
LINE OF STORMS... VERTICAL WIND SHEAR WILL FAVOR DEVELOPMENT OF
SUPERCELLS. THESE STORMS WOULD THEN HAVE A HIGHER POTENTIAL TO
PRODUCE TORNADOES... VERY LARGE HAIL... AND DAMAGING STRAIGHT LINE
WINDS. THE STORMS WILL LIKELY REMAIN SEVERE THROUGH AT LEAST LATE
EVENING... AND THEN ORGANIZE INTO A LARGER LINE OR CLUSTER AS THEY
TURN SOUTHEAST ACROSS CENTRAL AND EASTERN OKLAHOMA THROUGH AROUND
MIDNIGHT.

TORNADO POTENTIAL WILL DEPEND ON WHETHER SURFACE WINDS CAN BACK TO A
MORE SOUTHEASTERLY DIRECTION AHEAD OF ANY DEVELOPING STORMS... AND
WHETHER THE STORMS CAN REMAIN DISCRETE. THE MOST LIKELY AREA FOR
BACKED LOW-LEVEL WINDS...AND STRONGER LOW-LEVEL WIND SHEAR FAVORABLE
FOR TORNADOES... WILL BE ACROSS THE MODERATE RISK AREA...
PARTICULARLY NORTHERN AND CENTRAL OKLAHOMA BETWEEN 4 PM AND 9 PM.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY APR 25.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...95 PERCENT.

OTHER HAZARDOUS WEATHER...
A RED FLAG WARNING IS IN EFFECT FOR MUCH OF SOUTHWESTERN OKLAHOMA
AND WESTERN PARTS OF NORTH TEXAS. SHIFTING WINDS ASSOCIATED WITH THE
STRONG COLD FRONT THIS AFTERNOON AND TONIGHT WILL RESULT IN
DIFFICULT FIREFIGHTING CONDITIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
ANOTHER UPPER LEVEL DISTURBANCE WILL BRING A CHANCE OF RAIN AND
THUNDERSTORMS FRIDAY AND SATURDAY.

OTHER HAZARDOUS WEATHER...
UNSEASONABLY COLD CONDITIONS MY RESULT IN AREAS OF FROST TUESDAY
NIGHT AND WEDNESDAY MORNING ACROSS PARTS OF WESTERN AND NORTHERN
OKLAHOMA. LOCAL FREEZE CONDITIONS WILL BE POSSIBLE WEDNESDAY
MORNING... ESPECIALLY ACROSS FAR NORTHWEST OKLAHOMA.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
TUESDAY.

In the hours before

Special weather statement, Apr 24, 3:12 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
312 PM CDT MON APR 24 2006

OKZ006-011-242030-
ALFALFA OK-MAJOR OK-
312 PM CDT MON APR 24 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA AND MAJOR COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST OF HELENA AT 312
PM CDT...MOVING NORTHEAST AT 25 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
Local storm report, Apr 24, 3:20 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
320 PM CDT MON APR 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     HAIL             9 W DOUGLAS             36.26N 97.83W
04/24/2006  E1.00 INCH       GARFIELD           OK   LAW ENFORCEMENT

&&

JPIKE
Local storm report, Apr 24, 3:48 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
348 PM CDT MON APR 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HAIL             6 S COVINGTON           36.22N 97.59W
04/24/2006  E1.00 INCH       GARFIELD           OK   TRAINED SPOTTER

&&

JPIKE
Special weather statement, Apr 24, 3:58 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
358 PM CDT MON APR 24 2006

OKZ026-242115-
LINCOLN OK-
358 PM CDT MON APR 24 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LINCOLN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF WELLSTON AT 357 PM
CDT...MOVING NORTHEAST AT 30 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN LINCOLN COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

...SPEG.
Local storm report, Apr 24, 3:59 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
359 PM CDT MON APR 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             POND CREEK              36.67N 97.80W
04/24/2006  E1.75 INCH       GRANT              OK   PUBLIC

&&

JPIKE
Local storm report, Apr 24, 4:04 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
404 PM CDT MON APR 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HAIL             4 E LUTHER              35.66N 97.11W
04/24/2006  E0.88 INCH       LINCOLN            OK   EMERGENCY MNGR

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:12 PM CDTSevere Thunderstorm WarningOUNEllis48 min
Apr 23, 7:27 PM CDTSevere Thunderstorm WarningOUNDewey, Woodward48 min
Apr 23, 7:27 PM CDTSevere Thunderstorm WarningOUNDewey, Woodward48 min
Apr 23, 10:25 PM CDTSevere Thunderstorm WarningOUNKay35 min
Apr 23, 11:32 PM CDTSevere Thunderstorm WarningOUNEllis43 min
Apr 24, 12:58 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods47 min
Apr 24, 1:43 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant47 min
Apr 24, 2:29 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant46 min
Apr 24, 3:01 AM CDTSevere Thunderstorm WarningOUNKay25 min
Apr 24, 4:30 AM CDTRed Flag WarningOUNBeckham, Blaine, Caddo, Comanche, Cotton, Custer and 8 more18 hr
Apr 24, 6:27 AM CDTSevere Thunderstorm WarningOUNGrant48 min
Apr 24, 7:11 AM CDTSevere Thunderstorm WarningOUNGrant49 min
Apr 24, 7:27 AM CDTSevere Thunderstorm WarningOUNKay48 min
Apr 24, 8:12 AM CDTSevere Thunderstorm WarningOUNKay63 min
Apr 24, 9:20 AM CDTSevere Thunderstorm WarningOUNPayne55 min
Apr 24, 3:16 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher59 min
Apr 24, 3:30 PM CDTSevere Thunderstorm WarningOUNGrant60 min
Apr 24, 4:03 PM CDTSevere Thunderstorm WarningOUNLincoln42 min
Apr 24, 4:07 PM CDTSevere Thunderstorm WarningOUNLogan38 min
Apr 24, 4:11 PM CDTSevere Thunderstorm WarningOUNGarfield34 min
Apr 24, 4:19 PM CDTSevere Thunderstorm WarningOUNPayne56 min
Apr 24, 4:23 PM CDTSevere Thunderstorm WarningOUNGrant, Kay67 min
Apr 24, 5:08 PM CDTSevere Thunderstorm WarningOUNNoble52 min
Apr 24, 5:12 PM CDTSevere Thunderstorm WarningOUNPayne48 min
Apr 24, 5:26 PM CDTSevere Thunderstorm WarningOUNKay64 min
Apr 24, 5:39 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa51 min
Apr 24, 5:42 PM CDTSevere Thunderstorm WarningOUNTillman48 min
Apr 24, 5:56 PM CDTSevere Thunderstorm WarningOUNPayne34 min
Apr 24, 6:01 PM CDTSevere Thunderstorm WarningOUNComanche59 min
Apr 24, 6:23 PM CDTSevere Thunderstorm WarningOUNTillman52 min
Apr 24, 6:27 PM CDTSevere Thunderstorm WarningOUNCaddo48 min
Apr 24, 6:41 PM CDTSevere Thunderstorm WarningOUNCanadian64 min
Apr 24, 6:50 PM CDTSevere Thunderstorm WarningOUNCotton55 min
Apr 24, 6:54 PM CDTSevere Thunderstorm WarningOUNComanche51 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.